MAUDE Adverse Event Report: CONMED CONMED; electrosurgical, cutting & coagulation & accessories

CONMED CONMED; electrosurgical, cutting & coagulation & accessories
Catalog Number AES-50SL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
CONMED
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Utica
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
525 french rd
utica, NY 13502
+1(727)470-8358
MDR Report Key50191428
Report Number1320894-2026-00190
Device Sequence Number6122061
Product Code GEI
UDI-Device Identifier10653405004974
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAES-50SL
Device Lot Number202509041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown